[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-RR 1999-35
October 1999

Atiyah-Patodi-Singer Type Index Theorems for Manifolds with Corners and Splitting of j-Invariants II


Gorm Salomonsen


We extend results of [Sa1] and prove an index theorem for manifolds with corners of codimension 3. A splitting formula for j-invariants of Dirac operators on manifolds with a restricted class of wedge singularities into j-invariants of manifolds with corners of codimension 2 is proved. The method of proof is by applying the index theorem to a special index problem and combining with a simpler splitting formula for j-invariants.

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Geom. Funct. Anal. 11, 1031--1095 (2001)